# SDR SIMA20140601002

- Difficulty date: June 1, 2014
- Submitted: June 4, 2014
- Operation: Air carrier
- Aircraft: N841AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145667
- Aircraft time: 26,827 hours, 26,352 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 66367
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROW 13 - 15 FLOOR EMERGENCY LIGHT STRIP INOPERATIVE.  REMOVED AND REPLACED EMERGENCY LIGHT STRIP IAW AMM 33-50-12.  OPS CHECKED GOOD.
